MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ced.12081

Медицинская библиотека · Clinical and experimental dermatology · 2013

Pityriasis rubra pilaris-like reaction induced by imatinib.

Plana A, Carrascosa J M, Vilavella M, Ferrandiz C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Imatinib, a kinase inhibitor, is currently approved for the treatment of chronic myeloid leukaemia, gastrointestinal stromal tumours (GIST), and other malignant conditions such as dermatofibrosarcoma protuberans. Treatment with imatinib is generally well tolerated, but some cutaneous adverse events (AEs), such as exanthematous papular eruptions and Stevens-Johnson syndrome have been reported. We report a case of a pityriasis rubra pilaris (PRP)-like eruption associated with this drug. Although cutaneous AEs associated with imatinib are relatively common (up to 69% of cases), no previous cases of PRP-like eruptions related to this drug have been described previously, to our knowledge.

Для цитирования: Plana A, Carrascosa J M, Vilavella M, Ferrandiz C. Pityriasis rubra pilaris-like reaction induced by imatinib.. Clinical and experimental dermatology. 2013. DOI: 10.1111/ced.12081.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.